Neural-network-based finite-time H∞ control for extended Markov jump nonlinear systems

Full text for this resource is not available from the Research Repository.

Luan, Xiaoli, Liu, Fei and Shi, Peng (2010) Neural-network-based finite-time H∞ control for extended Markov jump nonlinear systems. International Journal of Adaptive Control and Signal Processing, 24 (7). pp. 554-567. ISSN 0890-6327

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7465
DOI https://doi.org/10.1002/acs.1143
Official URL http://dx.doi.org/10.1002/acs.1143
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19969, Markov jump systems, nonlinearities, finite-time stabilization, H∞ control, transition probabilities, neural networks
Citations in Scopus 40 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login